Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3646
Title: Asymptotic Behavior Of Positive Solutions Of Some Elliptic Problems
Contributor(s): Dancer, Edward Norman  (author); Du, Yihong  (author); Ma, Li (author)
Publication Date: 2003
Handle Link: https://hdl.handle.net/1959.11/3646
Abstract: In this paper, we discuss the asymptotic behaviour of the positive solutions to the problem -Δu=au-bu^p, u|δΩ=0 as p→1+0 and as p→∞. We show that, for each case, the behavior is determined by a limiting problem. Moreover, the limiting problem is of free boundary nature when p→∞.
Publication Type: Journal Article
Source of Publication: Pacific Journal of Mathematics, 210(2), p. 215-228
Publisher: Pacific Journal of Mathematics
Place of Publication: California, United States
ISSN: 0030-8730
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links: http://pjm.math.berkeley.edu/pjm/2003/210-2/p02.xhtml
Statistics to Oct 2018: Visitors: 195
Views: 196
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

66
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.